# SDR ASAA2015111313759

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,280 hours, 8,294 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND AUTOPILOT DISENGAGED DURING PRACTICE AUTOLAND PRIOR TO 1500 AGL OTHER AUTOPILOT WAS DISENGAGED MANUALLY AND HAND FLOWN TO LANDING, NO OTHER DEFECTS NOTED.  ACFT GROUNDED.  ACCOMPLISHED CURRENT STATUS TEST FOR CHANNEL B REF MM 22-11-00, ALL TESTS PASSED.
